MENU

You are here

Publications

Export 1505 results:
1997
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Toader R. Some Problems in the Asymptotic Analysis of Partial Differential Equations in Perforated Domains. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5698
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
Bressan A, Piccoli B. Structural stability for time-optimal planar sytheses. Dynam. Contin. Discrete Impuls. Systems 3 (1997), no. 3, 335--371 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/997
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
Crasta G, Piccoli B. Viscosity solutions and uniquenessfor systems of inhomogeneous balance laws. Discrete Contin. Dynam. Systems 3 (1997), no. 4, 477--5 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/969
1995
Dal Maso G. Capacity and Dirichlet problems in varying domains. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/950
Dell'Antonio G. Classical solutions for a perturbed N-body system. Topological nonlinear analysis, II (Frascati, 1995), 1--86, Progr. Nonlinear Differential Equations Appl., 27, Birkhauser Boston, Boston, MA, 1997 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/126
Cellina A, Zagatti S. An existence result in a problem of the vectorial case of the calculus of variations. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/3513
Dubrovin B. Geometry of 2D topological field theories. In: Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. SISSA; 1995. Available from: http://hdl.handle.net/1963/6483
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022
Piccoli B. Some control problems for the pendulum. Proceedings of the 34th IEEE Conference on Decision and Control 4 (1995) 3313-3318 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/982
Bellettini G, Coscia A, Dal Maso G. Special functions of bounded deformation. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/978
Bressan A, Colombo RM. Unique solutions of 2x2 conservation laws with large data. Indiana Univ. Math. J. 44 (1995), no. 3, 677-725 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/975
1994
Diener P, Dubrovin B. Algebraic-geometrical Darboux coordinates in R-matrix formalism. SISSA; 1994. Available from: http://hdl.handle.net/1963/3655
Abenda S. Analysis of Singularity Structures for Quasi-Integrable Hamiltonian Systems. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5685
Garroni A. Asymptotic Behaviour of Dirichlet Problems in Perforated Domains. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5714
Bruzzo U, Maciocia A. Hilbert schemes of points on some K3 surfaces and Gieseker stable boundles. MATH PROC CAMBRIDGE 120: 255-261 Part 2 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/937
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Cellina A, Zagatti S. A version of Olech\\\'s lemma in a problem of the calculus of variations. SIAM J. Control Optim. 32 (1994) 1114-1127 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3514

Pages

Sign in